# SDR ASAA2013011215317

- Difficulty date: January 12, 2013
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 37,942 hours, 14,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U22
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CRACKED BS 344-360, LBL 10.  ACFT GROUNDED.  R & R CABIN FLOOR SUPPORT AT BS 344-BS 360, LBL 10 IAW SRM 51-40-02.
